MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: 81 other - the device was not returned for further evaluation; therefore a definitive root cause could not be determined.However, error logs were provided, revealing an incorrect shutdown.The customer was advised to charge the unit overnight and to perform the battery run procedure and battery performance verification, as well as to verify the voltage at the external batteries with the vent unplugged and plugged to ensure the batteries are charging.(b)(6) medical, will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device was not returned.
 
Event or Problem Description
The customer reported to (b)(6) medical, that the avea ventilator shut down during transport while on a patient.Furthermore, the patient was transferred to another device with no patient harm reported.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key16887049
Report Number2021710-2023-17656
Device Sequence Number12302878
Product Code CBK
UDI-Device Identifier10846446000047
UDI-Public(01)10846446000047(11)20110408
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue Number17310-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown